Stabilisation of the LHS spectral sequence for algebraic groups


There is a more recent version of this eprint available. Click here to view it.

Parker, AE and Stewart, DI (2015) Stabilisation of the LHS spectral sequence for algebraic groups. Journal of Lie Theory, 25 (3). 807 - 813. ISSN 0949-5932



  • Parker, AE
  • Stewart, DI
Keywords: Cohomology of simple modules; Lyndon-Hochschild-Serre spectral sequence; Positive characteristic; Reductive algebraic groups
  • Published: August 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Mar 2015 11:07
Last Modified: 03 Nov 2016 11:12
Status: Published
Publisher: Heldermann

Available Versions of this Item

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export